# SDR DALA2021092005607

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 INITIAL INSPECTION: WEAR ON FRAME STA 290 BTW STRINGER 3 AND 4 LH AT COCKPIT. CORRECTIVE ACTION: SUMMARY OF NRC 00451: WEAR ON FRAME AT STA 290 BTW STRINGER 3 AND 4 LH AT COCKPIT WAS REPAIRED PER B757-200 SRM. (1952271)
